# SDR IPXA2016022800026

- Difficulty date: February 7, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA362323
- Condition: Corroded
- Location: Bs 919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FORWARD CARGO SUPPORT ANGLE HAS CORROSION AT BS 919, BL 0 REMOVED, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IN FORWARD CARGO BS 919, BL 0 IAW SRM 53-35-01 AND DWG ADA3623.
